# SDR SIMA9834511

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90431
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CLE - FLT 4337 - BAGGAGE COMPARTMENT SMOKE WARNING LIGHT ILLUMINATED.  DISCHARGED FIRE EXTINGUISHERS.  EVENT WAS DETERMINED TO BE A FALSE WARNING.  DEFERRED BAGGAGE COMPARTMENT SMOKE DETECTION SYSTEM FOR FLIGHT BACK TO ORD WHERE THE SMOKE DETECTOR AND FIRE EXTINGUISHERS WERE REMOVED AND REPLACED.  THE MEL WAS CLEARED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
